Periodic solutions of second order Hamiltonian systems

Jaume Llibre, Amar Makhlouf

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)


We provide sufficient conditions for the existence of periodic solutions of the second order Hamiltonian system where ε is a small parameter, and V(t, x) is 2π-periodic in t. Moreover we provide two applications. © 2013 Taylor and Francis Group, LLC.
Original languageEnglish
Pages (from-to)214-221
JournalDynamical Systems
Issue number2
Publication statusPublished - 1 Jun 2013


  • averaging theory
  • periodic solution
  • second order Hamiltonian system


Dive into the research topics of 'Periodic solutions of second order Hamiltonian systems'. Together they form a unique fingerprint.

Cite this